# SDR AT0100132

- Difficulty date: April 22, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 28R AND SPLICE AT BS 218-237.  REMOVED AND REPLACED SECTION OF LONGERON 28R AND SPLICE.
